# SDR QXEA2021032900147

- Difficulty date: March 25, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000760
- Aircraft time: 6,614 hours, 4,022 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Hose
- Part number: 2898011271
- Condition: Cut
- Location: Pax Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 6A/B O2 MASK HOSE HAS TWO SMALL CUTS. REPLACED IAW AMM 35-20-04.
